| Model Number |
004628 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text : device not returned.
Event or Problem Description
It was reported that the pump battery was depleting quickly.Customer declined follow up from tandem technical support.There was no reported adverse impact to the customer.No additional information was provided.